# SDR A6WA201140603

- Difficulty date: July 6, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 18,198 hours, 17,365 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Chafed
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG DOOR CHAFING AT FWD CORNER.  C/W REO 601R-52-82-034 AND SRM 52-82-00.
